MAUDE Adverse Event Report: MPRI ATTAIN ABILITY; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE

MPRI ATTAIN ABILITY; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Model Number 419678
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 05/11/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient complained of post-operative thumping.It was discovered that the patient was experiencing phrenic nerve stimulation from the left ventricular (lv) lead.The lead was reprogrammed to resolve the stimulation and remains in use.The patient is a participant in the (b)(6) clinical study.No further patient complications have been reported as a result of this event.

Brand Name
ATTAIN ABILITY
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6923517
Report Number2649622-2017-11501
Device Sequence Number852950
Product Code OJX
UDI-Device Identifier00643169601765
UDI-Public00643169601765
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/17/2019
Device Model Number419678
Device Catalogue Number419678
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2017
Initial Report FDA Received Date10/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient Weight97